Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Lizard31088

Member
  • Total Reviews

    0
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Lizard31088

  • Rank
    New Member
  1. Very interesting...I honestly never would have thought of this though it does kinda make sense. Thanks for sharing!
  2. The dryness and redness are normal if you aren't used to the BP. You might want to try using less. You shouldn't wash it off...the point of it is to medicate and it can't do what it is supposed to if it isn't on the infected area. I don't know what else to tell you. Good luck!
  3. You might want to try using less Differin and slowly increase how much or how often you use it. Just stick with it for a while. If that doesn't help, you might want to go back and talk to the doctor. Good luck!
  4. I don't have a good answer to your question, but I have noticed that my face peels really bad when I try to put foundation on after (about 30ish minutes) using the moisturizer... Brandy's answer sounds legitmate, though.
  5. I've read in a lot of different places that it takes an average of 2 months for a treatment to really start working (but it may be either longer or shorter depending on the person). Hang in there! It will get better...
×